Groups, Geometry, and Dynamics


Previous issue  | Next issue  | Most recent Issue | All Issues | GGD summary
Volume 4, Issue 4, 2010
Metadata
 

Editorial
pp. 605
Abstract | Full-Text PDF (133 KB) | Metadata

Geometry and arithmetic of verbal dynamical systems on simple groups
Tatiana Bandman, Fritz Grunewald, Boris Kunyavskii and Nathan Jones
pp. 607–655
Abstract | Full-Text PDF (434 KB) | Metadata

Subgroups of free metabelian groups
Gilbert Baumslag, Charles F. Miller III and Gretchen Ostheimer
pp. 657–679
Abstract | Full-Text PDF (246 KB) | Metadata

Quasi-isometric classification of some high dimensional right-angled Artin groups
Jason Behrstock, Tadeusz Januszkiewicz and Walter D. Neumann
pp. 681–692
Abstract | Full-Text PDF (284 KB) | Metadata

Cofinitely Hopfian groups, open mappings and knot complements
Martin R. Bridson, Daniel Groves, Jonathan A. Hillman and Gaven J. Martin
pp. 693–707
Abstract | Full-Text PDF (193 KB) | Metadata

Largeness of LERF and 1-relator groups
Jack O. Button
pp. 709–738
Abstract | Full-Text PDF (296 KB) | Metadata

Automorphisms of partially commutative groups I: Linear subgroups
Andrew J. Duncan, Ilya V. Kazachkov and Vladimir N. Remeslennikov
pp. 739–757
Abstract | Full-Text PDF (243 KB) | Metadata

The cyclically presented groups with relators xixi+kxi+l
Martin Edjvet and Gerald Williams
pp. 759–775
Abstract | Full-Text PDF (208 KB) | Metadata

Garside groups have the falsification by fellow-traveller property
Derek F. Holt
pp. 777–784
Abstract | Full-Text PDF (165 KB) | Metadata

Can Dehn surgery yield three connected summands?
James Howie
pp. 785–797
Abstract | Full-Text PDF (198 KB) | Metadata

A conjecture on product decompositions in simple groups
Martin W. Liebeck, Nikolay Nikolov and Aner Shalev
pp. 799–812
Abstract | Full-Text PDF (192 KB) | Metadata

The conjugacy problem in the Grigorchuk group is polynomial time decidable
Igor Lysenok, Alexei Myasnikov and Alexander Ushakov
pp. 813–833
Abstract | Full-Text PDF (303 KB) | Metadata

On the extraction of roots in exponential A-groups
Stephen Majewicz and Marcos Zyman
pp. 835–846
Abstract | Full-Text PDF (158 KB) | Metadata

Free subgroups in groups acting on rooted trees
Volodymyr V. Nekrashevych
pp. 847–862
Abstract | Full-Text PDF (231 KB) | Metadata

On Leighton’s graph covering theorem
Walter D. Neumann
pp. 863–872
Abstract | Full-Text PDF (148 KB) | Metadata

Nil graded self-similar algebras
Victor M. Petrogradsky, Ivan P. Shestakov and Efim Zelmanov
pp. 873–900
Abstract | Full-Text PDF (327 KB) | Metadata

Universal diagram groups with identical Poincaré series
Stephen J. Pride
pp. 901–908
Abstract | Full-Text PDF (183 KB) | Metadata